img
Annular beam scintillations in strong turbulence
Authors
Hamza Gerçekcioğlu
Türkiye
Yahya Baykal
Cem Nakiboğlu
Article Type Özgün Makale
Article SubType SSCI, AHCI, SCI, SCI-Exp dergilerinde yayımlanan tam makale
Journal Name JOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION
Journal ISSN 1084-7529
Indexes covering the journal SCI-Expanded
Journal Quartile Q3
Article Language İngilizce
Publication Date 08-2010
Volume 27
Number 8
Pages 1834 / 1839
Article URL http://www.opticsinfobase.org/view_article.cfm?gotourl=http%3A%2F%2Fwww%2Eopticsinfobase%2Eorg%2FDirectPDFAccess%2F97193518%2D9432%2DFC42%2D48A30323C7156C34%5F203970%2Epdf%3Fda%3D1%26id%3D203970%26seq%3D0%26mobile%3Dno&org=
Citations
SSCI/AHCI/SCI/ESCI 0
Scopus Citations 0
Other Citations 0